My best friend took both and is hallucinating. He went out last night did some meth (he says only one line, and he's not a regular user of it at all) then he came home and when he couldn’t sleep took 4 4mg Zanaflex pills. Then he started seeing things; people in trees and people climbing on the neighbor's roof. Also said he saw a heard of mutant squirrel/rabbit crossbreads in the back yard. He’s not acting violent or anything, he's been pretty calm. He did eat some breakfast and is laying down now. He won’t go to the hospital, or urgent care, because he says it will mess up things with his pain management doctor. He doesn't have any of the other side effects from taking too much Zanaflex (drowsiness, confusion, slow heart rate, shallow breathing, feeling light-headed or fainting) and hasn't taken any other of his pain meds since earlier last night (and I've put his pills away just to be sure). I'm staying here today so I can be here if anything goes any wierder for him. Anyone have any idea how long this could last? Anything I can do for him besides make him drink a lot of water?
Everything is fun... in moderation!
DataLounge get your fix of gay gossip, news and pointless bitchery.
"Oh my God. I'm back. I'm home. All the time, it was... We finally really did it ... You Maniacs! You blew it up! Ah, damn you! God damn you all to hell!"
We are switching to the new platform for The DataLounge this weekend. All of our mobile users have been using it for over a week and all first time users have been using it for about a month - which adds up to well over one million users. So we're ready to end this phase of the testing and move everybody to the new site. (more)
Talking to DataLounge servers.
Please wait a moment...